Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Worried

 - UBBFriend: Email this page to someone!    
Author Topic: Worried
708
Neophyte
Member # 100948

Icon 1 posted      Profile for 708     Send New Private Message       Edit/Delete Post 
Hello everyone,

As you know with my last post, I had a condom breakage I think four weeks ago today. I'm on Nexplanon and had been for about four weeks ago when this happened. There's more info on my last thread if you need it.

I've talked to my mum, my best friend, and my aunt about this and they say I most definitely will be fine and it's so unlikely the implant would fail. However the night before my condom breakage I took one pennicillin tab for a throat infection; i didn't take any more however as it made me feel nausea, and I figured I could battle it on my own.

However I have read online that antibiotics can affect the pill, so can they do the same to nexplanon?? Would that one tablet have made a difference? I'm really, really worried about the posibilities of being pregnant.

Last week, I had a bit of staining or spotting of brown then very light pink blood. It lasted about a day. At first i thought this was just a very light period caused my the implant but then I wondered could it be implantation bleeding?

Just very worried at the minute. I hope someone can help.

Posts: 26 | Registered: Dec 2012  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
At this point, since it's been more than enough time to get an accurate result, if you remain concerned about being pregnant, the only sound thing to do is to take a pregnancy test.

As I've already discussed with you, I'm with everyone else you have talked to about this. Like I told you in your last thread, you were using one of the most effective, foolproof methods there is, and like I already told you there, a pregnancy is not at all a likely possibility. As well, spotting is the most common side effect with the implant, so that you're having spotting is something about a thousand times more likely to be about your implant than anything else.

So, since you're clearly still very concerned, and facts and everyone you ask saying the same thing doesn't seem to be alleviating that, the only thing I can possibly suggest that might is seeing that negative result on a pregnancy test. And I think taking that would be a lot more productive for you than asking for more words from anyone when those clearly aren't having an impact, even when they're unanimous.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen